# SDR A6WA200640065

- Difficulty date: February 7, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS640 SKIN DOUBLER FAILED NDT, FOUND CRACK .8 INCHES LONG.  MAINTENANCE REPAIRED LT FS 640 SKIN DOUBLER BY CUTTING AWAY DAMAGED AREA OF SKIN DOUBLER.  PERFORMED EDDY CURRENT INSPECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW REO.  (K)
